MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; see H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; see H11
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Non specific EKG/ECG Changes (1817); Tachycardia (2095)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a st segment elevation, ventricular tachycardia and an arrhythmia.During a pfa ablation procedure, a farawave catheter was selected, and pulmonary vein isolation (pvi) and posterior wall isolation (pwi) were completed in the left atrium.The patient was believed to be in typical atrial flutter at the time, which did not terminate with ablation.The procedure then moved to the right atrium, where a cavotricuspid isthmus (cti) line was created using the farawave catheter.The farawave catheter had been removed and reinserted twice during the case.No prophylactic nitroglycerin was administered, and no acute st segment changes were initially noted.While pacing to assess cti block, the patient developed ventricular tachycardia (vt).Initially, it was suspected that pacing induced the vt, however, review of the intracardiac electrograms suggested pacing was not the cause.Review of the ecgs demonstrated st segment elevation in leads v1 and v2 that was already present on the pre procedure ecg, indicating the finding was likely preexisting rather than procedure related.The vt morphology was consistent with an origin from the left ventricular apex.The patient had a history of atrial fibrillation/atrial flutter, which was the indication for ablation; however, vt was not a pre-existing arrhythmia and was not the target of the procedure.To treat the arrhythmia, the patient was successfully cardioverted out of vt and subsequently administered nitroglycerin.In the physician opinion, it remains unknown whether the device or procedure caused or contributed to the event.The patient experienced complications of ventricular arrhythmia and st segment elevation, although the st segment elevation appeared to be present at baseline.Due to the event, the patient was admitted overnight beyond the standard of care, and a cardiac magnetic resonance imaging was ordered for further evaluation.The patient had not yet been discharged at the time of reporting and was expected to make a full recovery.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.

Brand Name
FARAWAVE
Common Device Name
see H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50105591
Report Number2124215-2026-41339
Device Sequence Number5254093
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown